Speed of the Brownian loop on a manifold

Tom 73 / 2006

Rémi Léandre Banach Center Publications 73 (2006), 299-307 MSC: Primary 58J65; Secondary 60H40. DOI: 10.4064/bc73-0-22

Streszczenie

We define the speed of the curved Brownian bridge as a white noise distribution operating on stochastic Chen integrals.

Autorzy

  • Rémi LéandreInstitut de Mathématiques de Bourgogne
    Faculté des Sciences
    21000 Dijon, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek